im back!

giojuju
By giojuju Latest Reply 2010-03-14 18:23:13 -0500
Started 2010-03-11 17:32:37 -0600

well i just wanted to let my dc friends that im back. i was gone for about a month or so but ive just been 2 depressed n sick to get up infront of the computer. im still very sick but apparently drs dont know what it is, ive been tested for every possible thing out there but everything comes back normal, well in the morning i have a ct scan which my last hope if the comes back normal i dont know i will do. its just very frusturating, especially since each day that goes by i feel worse. well just help me pray that they find something n the ct scan so i can start feeln better.


8 replies

giojuju
giojuju 2010-03-13 19:15:21 -0600 Report

thanks my dc family. but nothing abnormal appeard n my ct scan, so the dr decided to give steroids but they have the worse affect on diabetics that i wish no one would have to take them. ive had steroid shots before but never felt like i do know, should it be because they are pills now. im just so exhauted that i dont know what else to do or where what other dr to go to. ive tried eveything out there im just so tired already!!!! :(

jayabee52
jayabee52 2010-03-14 03:34:08 -0500 Report

I find that incredible Juliana - that even though the Dr doesn't know what is wrong, he's giving you steroid pills?

They gave my bride prednisone to try to control her lupis and RA and that really did a horrible number on her BGs.

It's been about 6 mos ago and just now they're starting to come below 200s In fact today was the first day she had below 200 for each of the 4x/d we test her For a while she was having readings above 600 - higher than the meter could read.

I can't tell you what to do Juliana, but maybe you might want to find a different Dr.

My bride's Lupis was misdiagnosed as various things for years until she got a new Dr who was up on Lupis.

I don't know your symptoms but you could go to http://www.symptomfind.com/ or http://www.wrongdiagnosis.com/ and plug in your symptoms and see what might come up and then check out a Dr based on what you find.

You might also want to question the Dr why is s/he giving such a medication which is known to do terrible things to a diabetic's BG numbers without knowing what you're dealing with. Isn't part of the hippocratic oath "First do no harm"?

Jem and I pray you find whatever it is which is troubling you and be able to deal with it.

Blessings James

giojuju
giojuju 2010-03-14 18:23:13 -0500 Report

thanks for praying. this the third dr ive been with and is pulmanary specialist he didnt want to give me the steroids but said it was the last thing he could try to try to get rid of the cough because we've done blood work for every thing out there and wierd things ive never heard of and the ct scan came back normal so really im out of options now. this cough is really getting to me very bad in every aspect because its not just a cough n there its like asthma attack every 30mins or so its a very bad cough if it was a simple one i would have left like that until it decides to go away but its not like that. well this is the last medicine i take hopefully it helps even thou it has ver bad affects. i'll keep u updated

jayabee52
jayabee52 2010-03-11 19:32:29 -0600 Report

Don't you just hate it when Docs can't find what's wrong. I'll pray for Docs to find what is wrong and that it is easily fixable and you start feeling better!
Blessings
~James~

GiGiB
GiGiB 2010-03-11 18:00:41 -0600 Report

I hope everything goes okay for you. I had posted my renal function dropping w/the drug lisinopril - docs couldnt figure out what it was - I did the research and told them. I am currently doing ultrasounds and bloodwork - I still have lingering damage from the Lisinopril. Keep your chin up and know that all of us here are praying for you. Repeat to yourself, "I will be okay".

GiGi :0)

MAYS
MAYS 2010-03-11 17:47:24 -0600 Report

I hope and pray that your test go well and that you get the news that will bring you comfort and peace of mind,
some things are of a higher nature than we can understand at the present time.
" Mays "